Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 10, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 28, 2011, 4:41 AM EST for Hancock County, Ohio. It took effect at Feb 28, 2011, 6:35 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 4:41 AM EST (09:41 UTC)
- In effect from
- Feb 28, 2011, 6:35 AM EST
- Expired
- Mar 1, 2011, 3:19 PM EST
- In force
- 33 hr
- Issued by
- NWS Cleveland, OH
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 158 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 12.26 ft at Feb 28, 2011, 4:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
629 WGUS41 KCLE 280941 FLWCLE OHC063-281741- BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 441 AM EST MON FEB 28 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK ABOVE EAGLE CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-281741- /O.NEW.KCLE.FL.W.0010.110228T1145Z-110301T0354Z/ /FECO1.1.ER.110228T1145Z.110228T1600Z.110228T2154Z.UU/ 441 AM EST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE EAGLE CREEK ABOVE EAGLE CREEK * FROM THIS MORNING UNTIL THIS EVENING * AT 4:00 AM MONDAY THE STAGE WAS...8.1 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 9.3 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. $$
3 follow-up statements
437 WGUS41 KCLE 281135 FLWCLE OHC063-281935- BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 635 AM EST MON FEB 28 2011 ...FORECAST FLOODING CHANGED FROM MINOR TO MAJOR SEVERITY FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK ABOVE EAGLE CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-281935- /O.EXT.KCLE.FL.W.0010.110228T1135Z-110302T0232Z/ /FECO1.3.ER.110228T0948Z.110228T1900Z.110301T2032Z.UU/ 635 AM EST MON FEB 28 2011 ...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY...THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE EAGLE CREEK * UNTIL TUESDAY EVENING * AT 6:00 AM MONDAY THE STAGE WAS...9.8 FEET * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET $$
217 WGUS81 KCLE 281146 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 646 AM EST MON FEB 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK ABOVE EAGLE CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-281946- /O.CON.KCLE.FL.W.0010.000000T0000Z-110302T0232Z/ /FECO1.3.ER.110228T0948Z.110228T1400Z.110301T2032Z.UU/ 646 AM EST MON FEB 28 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE EAGLE CREEK. * UNTIL TUESDAY EVENING. * AT 6:00 AM MONDAY THE STAGE WAS...9.8 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.4 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. $$
624 WGUS81 KCLE 010854 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 354 AM EST TUE MAR 1 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN CUYAHOGA RIVER AT OLD PORTAGE CUYAHOGA RIVER AT INDEPENDENCE GRAND RIVER AT PAINESVILLE BLANCHARD RIVER NEAR FINDLAY MAHONING RIVER AT LEAVITTSBURG MAHONING RIVER AT YOUNGSTOWN EAGLE CREEK ABOVE EAGLE CREEK ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE SANDUSKY RIVER AT TIFFIN SANDUSKY RIVER AT FREMONT BLACK RIVER AT ELYRIA MAUMEE RIVER NEAR GRAND RAPIDS MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-011654- /O.CON.KCLE.FL.W.0025.000000T0000Z-000000T0000Z/ /WDVO1.1.ER.110228T1840Z.110301T1200Z.000000T0000Z.NO/ 354 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * UNTIL FURTHER NOTICE. * AT 3:30 AM TUESDAY THE STAGE WAS...10.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.4 FEET BY THIS MORNING THEN BEGIN FALLING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC147-011654- /O.CON.KCLE.FL.W.0022.000000T0000Z-000000T0000Z/ /TFFO1.3.ER.000000T0000Z.110302T0000Z.000000T0000Z.NO/ 354 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT TIFFIN. * UNTIL FURTHER NOTICE. * AT 2:45 AM TUESDAY THE STAGE WAS...10.1 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT RESIDENTS IN THE TOWN OF TIFFIN. * AT 9.5 FEET...FLOODING OCCURS ALONG THE SANDUSKY RIVER NEAR ROUTE 53 NORTH OF US 224. FLOODWATERS WILL ALSO CAUSE TOWNSHIP ROAD 131 TO BECOME IMPASSABLE. * AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE FLOODWALL IN TIFFIN. $$ OHC143-011654- /O.CON.KCLE.FL.W.0023.000000T0000Z-000000T0000Z/ /FREO1.2.ER.000000T0000Z.110302T0000Z.000000T0000Z.NO/ 354 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT FREMONT. * UNTIL FURTHER NOTICE. * FLOOD STAGE IS 10.0 FEET. * AT 14.0 FEET...FLOODING CAN BE EXPECTED ALONG COUNTY ROAD 201. SOME EVACUATIONS MAY BE NECESSARY. * AT 11.5 FEET...FLOODING WILL BEGIN IN WIGHTMAN'S GROVE. * AT 10.0 FEET...FLOODING OF LOWLAND AREAS WILL OCCUR JUST SOUTH OF FREMONT. $$ OHC043-077-011654- /O.EXT.KCLE.FL.W.0018.000000T0000Z-110301T2121Z/ /MILO1.3.ER.110228T1147Z.110301T0015Z.110301T1521Z.NO/ 354 AM EST TUE MAR 1 2011 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE HURON RIVER NEAR MILAN. * UNTIL THIS AFTERNOON. * AT 3:30 AM TUESDAY THE STAGE WAS...22.3 FEET. * MAJOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 20.0 FEET...FLOODWATERS MAY BEGIN TO AFFECT BUSINESSES ALONG THE RIVER NEAR THE VILLAGE OF MILAN NEAR US ROUTE 250. WATER WILL BE NEARLY A FOOT DEEP IN PORTIONS OF FRANKLIN FLATS. LOW LYING SECONDARY ROADS NEAR THE RIVER MAY BECOME IMPASSABLE. * AT 19.0 FEET...FLOODING BEGINS IN THE LOWER PORTIONS OF FRANKLIN FLATS AND IN THE HURON RIVER VALLEY CAMPGROUND. * AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER FROM MILAN TO FRANKLIN FLATS. $$ OHC093-011654- /O.CON.KCLE.FL.W.0012.000000T0000Z-000000T0000Z/ /ELRO1.2.ER.110228T0952Z.110301T1200Z.000000T0000Z.NO/ 354 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * UNTIL FURTHER NOTICE. * AT 3:15 AM TUESDAY THE STAGE WAS...16.6 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY THIS MORNING THEN BEGIN FALLING. * AT 14.0 FEET...FLOODING BEGINS THROUGHOUT CASCADE PARK IN ELYRIA. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC055-133-153-011654- /O.EXT.KCLE.FL.W.0017.000000T0000Z-110301T2024Z/ /OLPO1.2.ER.110228T0954Z.110228T1330Z.110301T1424Z.NO/ 354 AM EST TUE MAR 1 2011 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT OLD PORTAGE. * UNTIL THIS AFTERNOON. * AT 3:00 AM TUESDAY THE STAGE WAS...9.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. * AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER. $$ OHC035-011654- /O.EXT.KCLE.FL.W.0013.000000T0000Z-110301T2300Z/ /INDO1.3.ER.110228T0953Z.110228T1730Z.110301T1700Z.NR/ 354 AM EST TUE MAR 1 2011 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * UNTIL THIS EVENING. * AT 3:30 AM TUESDAY THE STAGE WAS...20.6 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 18.5 FEET...EXTENSIVE FLOODING OCCURS ALONG GLEESON... CHARLES...FRANCES...AND STONE STREETS. CANAL ROAD WILL BE FLOODED IN PORTIONS OF VALLEY VIEW. MANY ROADS MAY BECOME IMPASSABLE. * AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROAD IN VALLEY VIEW. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. * AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL ROAD. $$ OHC085-011654- /O.EXT.KCLE.FL.W.0016.000000T0000Z-110302T0747Z/ /PNVO1.2.ER.110228T1009Z.110228T1630Z.110302T0147Z.NO/ 354 AM EST TUE MAR 1 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE. * UNTIL LATE TONIGHT. * AT 2:30 AM TUESDAY THE STAGE WAS...10.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. * AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. $$ OHC063-011654- /O.EXT.KCLE.FL.W.0011.000000T0000Z-110302T1100Z/ /FDYO1.3.ER.000000T0000Z.110301T1200Z.110302T0500Z.NR/ 354 AM EST TUE MAR 1 2011 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * UNTIL WEDNESDAY MORNING. * AT 3:00 AM TUESDAY THE STAGE WAS...16.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 17.5 FEET...MAJOR FLOODING WILL OCCUR IN DOWNTOWN FINDLAY. FLOODING CAN BE EXPECTED FROM WESTERFIELD DRIVE TO COUNTY ROAD 236 ALONG THE BLANCHARD RIVER. FLOODING CAN ALSO BE EXPECTED ALONG EAGLE AND LYE CREEKS BETWEEN STATE ROUTE 15 AND THE BLANCHARD RIVER. * AT 15.0 FEET...FLOODING CAN BE EXPECTED IN MANY AREAS IN THE FINDLAY AREA. SEVERAL BUSINESSES WILL BE IMPACTED DOWNTOWN...WITH MANY ROADS NEAR THE RIVER CLOSED. WATER WILL ALSO IMPACT ALONG COUNTY ROAD TO STATE ROUTE 568. THE FOLLOWING STREETS ARE LIKELY TO BE FLOODED...MAIN CROSS STREET FROM WESTERN TO TOWNSHIP RD 180... BROAD ST...STREETS ALONG EAGLE CREEK FROM CENTRAL TO ROCKSIDE AND STREETS ALONG LYE CREEK FROM WEDGEWOOD TO STRONG AVENUE. * AT 13.0 FEET...FLOODWATER IMPACTS EAST SANDUSKY STREET...MAIN CROSS STREET...BLANCHARD ROAD...CLINTON COURT...AND MANY OTHER STREETS NEAR THE BLANCHARD RIVER. BACKWATER WILL AFFECT RESIDENTS LIVING ALONG EAGLE AND LYE CREEKS. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. * AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER WEST OF FINDLAY...INCLUDING COUNTY ROAD 140. * AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD AND HOWARD STREET ON THE WEST SIDE OF FINDLAY. $$ OHC095-173-011654- /O.CON.KCLE.FL.W.0024.000000T0000Z-000000T0000Z/ /GRRO1.1.ER.110301T1600Z.110302T1800Z.000000T0000Z.NO/ 354 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS. * FROM LATE THIS MORNING UNTIL FURTHER NOTICE. * AT 5:00 PM MONDAY THE STAGE WAS...11.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 16.4 FEET BY WEDNESDAY AFTERNOON. * AT 15.0 FEET...LOWLAND FLOODING BEGINS NEAR THE TOWN OF GRAND RAPIDS. LOW LYING SECONDARY ROADS MAY BEGIN TO FLOOD. $$ OHC095-173-011654- /O.CON.KCLE.FL.W.0026.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.110301T0336Z.110302T1200Z.000000T0000Z.NO/ 354 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * UNTIL FURTHER NOTICE. * AT 3:00 AM TUESDAY THE STAGE WAS...9.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY WEDNESDAY MORNING THEN BEGIN FALLING. * AT 12.0 FEET...RESIDENCES ALONG THE RIVER MAY EXPERIENCE BASEMENT FLOODING. FLOODING BEGINS IN SIDE CUT METRO PARK. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-011654- /O.CON.KCLE.FL.W.0009.000000T0000Z-000000T0000Z/ /LARO1.2.ER.110228T1342Z.110301T0315Z.000000T0000Z.NO/ 354 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * UNTIL FURTHER NOTICE. * AT 3:00 AM TUESDAY THE STAGE WAS...13.9 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 12.8 FEET BY WEDNESDAY MORNING. * AT 14.0 FEET...FLOODING CAN BE EXPECTED ALONG ALL SECONDARY ROADS LEADING TO ROUTE 37 IN LARUE. * AT 13.0 FEET...FLOODWATERS WILL SPREAD TO EAST VINE STREET IN THE VILLAGE OF LARUE. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-011653- /O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/ /KILO1.2.ER.000000T0000Z.110301T0530Z.000000T0000Z.NO/ 354 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * UNTIL FURTHER NOTICE. * AT 3:00 AM TUESDAY THE STAGE WAS...17.9 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 16.6 FEET BY WEDNESDAY MORNING. * AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN THE VILLAGE OF KILLBUCK. MANY LOW LYING ROADS IN THE KILLBUCK VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED. * AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC151-010924- /O.CAN.KCLE.FL.W.0014.000000T0000Z-110301T1900Z/ /NHSO1.3.ER.110228T1059Z.110228T2200Z.110301T0724Z.NR/ 354 AM EST TUE MAR 1 2011 THE FLOOD WARNING IS CANCELLED FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 3:00 AM TUESDAY THE STAGE WAS...7.8 FEET. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...FLOODING IS POSSIBLE ALONG NIMISHILLEN CREEK BETWEEN RIDGE AVENUE AND ALLENFORD DRIVE ...AS WELL AS IN LOW LYING AREAS BETWEEN NORTH INDUSTRY AND HOWESTINE. $$ OHC155-011653- /O.EXT.KCLE.FL.W.0027.000000T0000Z-110302T0800Z/ /LEAO1.2.ER.110228T1725Z.110301T1010Z.110302T0200Z.NO/ 354 AM EST TUE MAR 1 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG. * UNTIL LATE TONIGHT. * AT 3:00 AM TUESDAY THE STAGE WAS...14.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 15.0 FEET...FLOODWATERS WILL SPREAD TO THE EXTREME SOUTHERN SIDE OF LEAVITTSURG. SEVERALS ROADS MAY BECOME IMPASSABLE. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC099-011653- /O.EXT.KCLE.FL.W.0021.000000T0000Z-110302T0900Z/ /YGWO1.2.ER.000000T0000Z.110228T1900Z.110302T0300Z.NO/ 354 AM EST TUE MAR 1 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN. * UNTIL LATE TONIGHT. * AT 3:00 AM TUESDAY THE STAGE WAS...15.4 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * AT 15.0 FEET...FLOODING WILL SPREAD INTO INDUSTRIAL AREAS ALONG THE RIVER. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$ OHC063-011653- /O.EXT.KCLE.FL.W.0010.000000T0000Z-110301T2019Z/ /FECO1.3.ER.110228T0948Z.110228T2100Z.110301T1419Z.UU/ 354 AM EST TUE MAR 1 2011 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE EAGLE CREEK. * UNTIL THIS AFTERNOON. * AT 3:00 AM TUESDAY THE STAGE WAS...10.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 28, 3:24 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 28, 3:24 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
324 AM EST MON FEB 28 2011
.SYNOPSIS...
LOW PRESSURE WILL MOVE QUICKLY ACROSS NORTHERN OHIO EARLY THIS MORNING.
WARM MOIST AND UNSTABLE AIR WILL RUSH INTO THE AREA AHEAD OF THE
LOW. A COLD FRONT WILL FOLLOW FROM THE NORTHWEST THIS MORNING...SWEEPING
SOUTHEAST OF THE AREA BY AFTERNOON. HIGH PRESSURE FROM THE NORTHERN
PLAINS WILL MOVE TO THE OHIO VALLEY BY TUESDAY MORNING.
&&
.NEAR TERM /THROUGH TONIGHT/...
LOTS GOING ON THIS MORNING. PATCHY DENSE FOG HAS DEVELOPED AS THE
WARM MOIST AIR MOVED OVER THE SNOW PACK SO HAVE INCLUDED FOG IN
THE FORECAST. MODERATE TO HEAVY RAIN AND THUNDERSTORMS CONTINUE TO
MOVE INTO THE AREA AND WILL THROUGH THE MID MORNING HOURS. FLOOD
WARNINGS ARE OUT FOR MOST OF THE AREA AND WILL CONTINUE THE FLOOD
WATCH AS WELL. GOOD LOW LEVEL SHEAR AND BUOYANCY WILL CONTINUE TO
SUPPORT POSSIBLE LOW TOP SUPERCELLS AND TORNADOS. DRIER AND MUCH
COLDER AIR WILL MOVE IN FROM THE NORTHWEST THIS AFTERNOON CHANGING
ANY RAIN TO SNOW BEFORE ENDING. NOT EXPECTING A LOT OF SNOW RIGHT
NOW DUE TO THE DRYING. WILL WORD TEMP FALL INTO FORECAST WITH
EARLY HIGHS.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
RATHER QUIET WEATHER FOR THE SHORT TERM THROUGH MID WEEK. MODELS
CONTINUE MOVING LARGE HIGH ACROSS THE AREA ON TUESDAY. WEAK FRONT
SWINGS ACROSS GREAT LAKES WEDNESDAY...BUT AIR IS SO DRY JUST WENT
WITH FLURRIES OVER NE OH AND NW PA.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
NO CHANGE FROM PREVIOUS...
THE LONG TERM FORECAST BEGINS THURSDAY WITH HIGH PRESSURE MOVING
EAST OF THE AREA WITH FAIR WEATHER. THEN CHANCE OF SHOWERS ON FRIDAY
AS A COLD FRONT APPROACHES FROM THE WEST. 12Z GFS RUN IS MORE
PROGRESSIVE IN BRINGING THIS FRONT THROUGH WHILE THE 12Z ECMWF IS
SLOWER. BOTH SHOW LOW MOVING UP ALONG THE FRONT BUT ARE QUITE
DIFFERENT ON TIMING. OVERALL WENT CLOSER TO THE GFS SOLUTION BEING
MORE PROGRESSIVE WITH ITS UPPER LEVELS FEATURES WHERE AS ECMWF
SEEMED TO DEEPEN THE TROUGH IN THE EASTERN STATES TOO MUCH. CHANCE
RAIN SHOWERS SATURDAY THEN DRY SUNDAY WITH THE FRONT BEING OFF TO
THE EAST.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
STORM SYSTEM IS STILL EXPECTED TO MOVE NORTHEAST TOWARD THE AREA.
WARM FRONT TO LIFTING NORTH ACROSS THE AREA AT THIS TIME. THIS
WILL PUT THE ENTIRE AREA IN THE WARM SECTOR OVERNIGHT. THE THREAT
FOR WIND SHEAR IS DIMINISHING WITH TIME AS WARM FRONT MOVES NORTH
OF THE AREA. WILL CONTINUE WITH THE MENTION OF THE WIND SHEAR FOR
NOW.
LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG THE WARM FRONTAL BOUNDARY
ONCE IT BECOMES STATIONARY AND THIS WILL CAUSE WINDS TO INCREASE
EAST OF TOLEDO TO FINDLAY LINE. LOW LEVEL WINDS AT 925 MB REACH 50
KNOTS IN THE LOW LEVEL JET. SO I AM EXPECTING GUSTY WINDS JUST
AHEAD OF THE COLD FRONT. WINDS DROP OFF AT FRONTAL PASSAGE FOR A FEW
HOURS AND THEN PICK BACK UP DURING THE AFTERNOON TOMORROW.
CB DEVELOPMENT CONTINUES IN THE WARM SECTOR AND CONTINUES TO FILL
IN WITH TIME. MODERATE RAINFALL RATES ALSO LIKELY IN THE
CONVECTION WITH SOME GUSTS TO 30 KNOTS IN THE THUNDERSTORMS.
NOT REAL CONFIDENT NOW THAT PRECIPITATION WILL CHANGE OVER TO SNOW
SO WILL LEAVE IT OUT FOR NOW. PRECIPITATION MAY CUT OFF FAIRLY
QUICKLY AFTER FRONTAL PASSAGE.
OUTLOOK...VFR.
&&
.MARINE...
NO CHANGE FROM PREVIOUS...
LAKE REMAINS MOSTLY ICE COVERED. EXPECT NO HEADLINES THROUGH THE
FORECAST PERIOD. LIGHT SOUTH TO SOUTHEAST WILL INCREASE TO 15 TO 20
KNOTS OR SO FROM THE SOUTHWEST EARLY MONDAY BEFORE TURNING NORTHWEST
WITH THE PASSAGE OF A COLD FRONT AND INCREASING TO 15 TO 25 KNOTS.
TUESDAY WINDS BACK TO SOUTHWEST AND HIGH PRESSURE SLIDES ACROSS THE
AREA. WEDNESDAY WINDS WILL SHIFT BACK TO THE NORTHWEST AFTER PASSAGE
OF ANOTHER COLD FRONT EARLY IN THE DAY...GRADUALLY TURNING TO THE SE
THURSDAY AS HIGH MOVES EAST AND TO THE SOUTH AND SOUTHWEST FRIDAY AS
ANOTHER LOW PRESSURE AND COLD FRONT APPROACH.
&&
.HYDROLOGY...
MODERATE TO HEAVY RAIN AND THUNDERSTORMS COMBINED WITH SNOW MELT
WILL LIKELY RESULT IN FLOODING ACROSS THE AREA. QPF WILL LIKELY
RANGE FROM .75 TO 1.5 INCHES OF RAIN WITH ADDITIONAL CONTRIBUTION
FROM SNOW MELT. THIS WILL LIKELY PRODUCE FAIRLY WIDESPREAD MINOR
FLOODING PROBLEMS TO FLOOD PRONE AREAS. WITH ELEVATED STREAM
LEVELS ALREADY...RIVER/STREAM RISES WILL OCCUR AND THE AREA WILL
BE VULNERABLE TO RIVER FLOODING. THE SIGNIFICANCE OF THE FLOODING
WILL COME DOWN TO THE DETAILS ON WHERE THE HEAVIEST RAINFALL FALLS
AND THE SNOW PACK CONTRIBUTION. THE FLOOD POTENTIAL IS HIGH AND
SOME SIGNIFICANT FLOODING IS POSSIBLE. IN ADDITION...THUNDERSTORMS
MAY POSE A RISK FOR LOCALIZED RAPID FLOODING. A FLOOD WATCH
REMAINS IN EFFECT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ003-006>014-017>023-
027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH THIS EVENING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...RANDEL
AVIATION...LOMBARDY
MARINE...RANDEL
HYDROLOGY...TKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 12:43 AM EST | Areal Flood Warning | CLE | Crawford, Hancock, Lucas, Marion, Morrow, Ottawa and 4 more | 12 hr |
| Feb 28, 12:51 AM EST | Areal Flood Warning | CLE | Ashland, Cuyahoga, Erie, Huron, Lorain, Medina and 3 more | 12 hr |
| Feb 28, 1:54 AM EST | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake, Portage, Trumbull | 12 hr |
| Feb 28, 3:30 AM EST | Tornado Warning | CLE | Marion | 45 min |
| Feb 28, 4:12 AM EST | Flash Flood Warning | CLE | Ashland, Crawford, Holmes, Knox, Marion, Morrow and 2 more | 6 hr |
| Feb 28, 4:31 AM EST | River Flood Warning | CLE | Marion | 3 days |
| Feb 28, 4:45 AM EST | River Flood Warning | CLE | Hancock | 65 hr |
| Feb 28, 4:48 AM EST | River Flood Warning | CLE | Lorain | 60 hr |
| Feb 28, 5:08 AM EST | Flash Flood Warning | CLE | Holmes, Knox, Mahoning, Stark | 6 hr |
| Feb 28, 5:20 AM EST | River Flood Warning | CLE | Cuyahoga | 35 hr |
| Feb 28, 5:37 AM EST | River Flood Warning | CLE | Stark | 22 hr |
| Feb 28, 5:47 AM EST | Flash Flood Warning | CLE | Knox | 5 hr |
| Feb 28, 5:47 AM EST | River Flood Warning | CLE | Lake | 21 hr |
| Feb 28, 5:47 AM EST | River Flood Warning | CLE | Lake | 3 days |
| Feb 28, 5:55 AM EST | River Flood Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 41 hr |
| Feb 28, 6:12 AM EST | River Flood Warning | CLE | Erie, Huron | 34 hr |
| Feb 28, 6:14 AM EST | River Flood Warning | CLE | Marion | 13 days |
| Feb 28, 6:25 AM EST | River Flood Warning | CLE | Holmes, Wayne | 17 days |
| Feb 28, 6:31 AM EST | River Flood Warning | CLE | Mahoning | 59 hr |
| Feb 28, 9:20 AM EST | River Flood Warning | CLE | Sandusky, Seneca | 6 days |
| Feb 28, 9:20 AM EST | River Flood Warning | CLE | Sandusky | 4 days |
| Feb 28, 9:22 AM EST | River Flood Warning | CLE | Lucas, Wood | 7 days |
| Feb 28, 9:30 AM EST | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| Feb 28, 9:32 AM EST | River Flood Warning | CLE | Lucas, Wood | 9 days |
| Feb 28, 10:12 AM EST | Flash Flood Warning | CLE | Cuyahoga, Lake | 58 min |
| Feb 28, 10:18 AM EST | Areal Flood Warning | CLE | Ashland, Ashtabula, Crawford, Erie, Geauga, Hancock and 20 more | 50 hr |
| Feb 28, 11:16 AM EST | Areal Flood Warning | CLE | Cuyahoga, Lake | 33 hr |
| Feb 28, 11:56 AM EST | River Flood Warning | CLE | Trumbull | 42 hr |
| Feb 28, 11:56 AM EST | River Flood Warning | CLE | Trumbull | 42 hr |
| Feb 28, 1:01 PM EST | River Flood Warning | CLE | Erie, Lorain | 2 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.